| Model Number |
SN60WF |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Additional information has been requested.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that the intraocular lens implanted and removed, lens got stuck in wound.Additional information was requested.